A 31-year-old female asked:
I was on micronor (norethindrone) for a year after birth but it made me bleed constantly. i came off 2mths ago and have had no period. neg preg test. very unusual! ?
2 doctor answers • 4 doctors weighed in
Dr. Asha Kamnanianswered
Obstetrics and Gynecology 45 years experience
Not Unusual: When you bleed constantly on Micronor (norethindrone) or any birth control pill, often, when you stop the pill, your body will react with no bleeding. Give it another month, if still you have no menses, see a doctor.
3.6k viewsAnswered >2 years ago
Dr. Rebecca Gliksmananswered
Internal Medicine 40 years experience
Off BCP: Not unusual. Birth control pills are hormones and at times when stopping there may be a period of amenorrhea (up to 6 months). Would check urine/blood HCG possible sonogram, which would rule out pregnancy and check for developing follicles. In post pill amenorrhea there are no developing follicles, also your LH/FSH is low. Follow with your doctor.
3.6k viewsReviewed >2 years ago
Last updated Oct 15, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.